Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


On dual hyperovals of rank 4 oder F_2

Title data

Betten, Anton ; Dempwolff, Ulrich ; Wassermann, Alfred:
On dual hyperovals of rank 4 oder F_2.
In: Journal of Geometry. Vol. 108 (2017) Issue 1 . - pp. 75-98.
ISSN 1420-8997
DOI: https://doi.org/10.1007/s00022-016-0326-2

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Jan 2019 09:54
Last Modified: 23 Jan 2019 09:54
URI: https://eref.uni-bayreuth.de/id/eprint/42309